lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interval estimation for a binomial proportion: a bootstrap approach
Lund University. (stat@oru)
University of Ioannina.
2008 (English)In: Journal of Statistical Computation and Simulation, ISSN 0094-9655, E-ISSN 1563-5163, Vol. 78, no 12, p. 1249-1263Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

This paper discusses the classic but still current problem of interval estimation of a binomial proportion. Bootstrap methods are presented for constructing such confidence intervals in a routine, automatic way. Three confidence intervals for a binomial proportion are compared and studied by means of a simulation study, namely: the Wald confidence interval, the Agresti–Coull interval and the bootstrap-t interval. A new confidence interval, the Agresti–Coull interval with bootstrap critical values, is also introduced and its good behaviour related to the average coverage probability is established by means of simulations.

Place, publisher, year, edition, pages
2008. Vol. 78, no 12, p. 1249-1263
Keywords [en]
Agresti and Coull confidence interval, Binomial distribution, Bootstrap, Confidence intervals, Coverage probability
National Category
Probability Theory and Statistics
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-50586DOI: 10.1080/00949650701749356ISI: 000260497300010Scopus ID: 2-s2.0-55249098177OAI: oai:DiVA.org:lnu-50586DiVA, id: diva2:912784
Available from: 2015-01-08 Created: 2016-03-11 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Mantalos, Panagiotis

Search in DiVA

By author/editor
Mantalos, Panagiotis
In the same journal
Journal of Statistical Computation and Simulation
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf